# SDR IPXA09154874

- Difficulty date: February 20, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 8,057 hours, 4,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074400000
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C MAIN CARGO COMPARTMENT RT FLOOR PANEL 232VG HAS HOLE DAMAGE.  REMOVED, FABRICATED AND INSTALLED FLOOR PANEL 232VG IAW A300-600 MM 53-10-23-04 STEP 3 B PAGE 2 AND EO A300-5320-16407-C.
